# SDR SIMA20220412002

- Difficulty date: April 12, 2022
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N688AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500849
- Aircraft time: 41,596 hours, 36,502 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: 110049
- Part serial: 24450
- Condition: Unserviceable
- Location: [0000]   [4]   [
- Part time: 16,120 hours, 13,583 cycles
- Component: Battery Charger
- Component part number: 110049
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PS-1 CHECK WALK AROUND FOUND BOTH OVER WING EXTERIOR EMEGENCY LIGHTS INOP-C/A-REMOVED AND REPLACED #4 BATTER CHARGER ASSY IAW AMM 33-50-04. OPS CHECK GOOD
